# SDR SWAA2023040720566

- Difficulty date: March 24, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,557 hours, 35,743 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT ANGLE ON ACCESS PANEL 834DZ ENTRY DOOR L2 AT PASSENGER CABIN 2023-143117<[01] REPLACED SUPPORT ANGLE ON ACCESS PANEL 834DZ ENTRY DOOR L2 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG 411A2119 REV. -;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE ON ACCESS PANEL 834DZ ENTRY DOOR L2 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG 411A2119 REV. -;[03] CERTIFIED STEP 2 COMPLETED
